Accession Number:

AD0784417

Title:

Explicit Solutions in Convex Goal Programming

Descriptive Note:

Research rept.

Corporate Author:

TEXAS UNIV AT AUSTIN CENTER FOR CYBERNETIC STUDIES

Report Date:

1974-06-01

Pagination or Media Count:

31.0

Abstract:

Goal programming has now become an important tool in areas such as public management science. There is therefore a need for examining ways of securing improved computational efficiency, as is done in this paper, instead of resting only on the linear programming equivalences that were set forth when the original goal programming article was published in Vol. 1, No. 2 of Management Service. Based on lemmata which permit reduction of various important classes of convex goal programming models to problems of full row rank-interval programming type, explicit solutions to convex goal programming problems are exhibited.

Subject Categories:

  • Operations Research

Distribution Statement:

APPROVED FOR PUBLIC RELEASE